Focal dystonia in right foot - doctor has lowered botox dosage and I am in pain
- 40 views
- 0 support
- 4 comments
My neurologist who has treated me with Botox for over 15 years what’s left her practice. The new doctor cut the dosage in half. I can barely walk. The burning and twisting keep me up and night. , I suddenly have the same spasms in my left foot. Is it possible for focal dystonia to move to a new spot.
@JudiBeyond if you were having success at your prior dosage of botox, why would the doctor cut it in half? Does the new doctor know that you are now suffering as a result? The most important thing should be your quality of life.
Focal dystonia can be causes for various reasons... so it is possible that it happens in another area of the body.
She wanted to try the lesser dose and it has essentially crippled me the last two and a half months. I go back July 30 and she said she’ll give me my old dosage. First time I’ve had a problem in 15 years. What scares me is that my other foot feels awful. I never had that before. Sympathy pain?
Oh! I'm sorry to hear about your experience with the new doctor and the reduced dosage of Botox.
That's so awful! It's possible for the symptoms to appear in a new area. I suggest you to consult with another neurologist who is experienced in treating focal dystonia. They may be able to provide you with a different treatment plan or adjust the dosage of Botox to better manage your symptoms. You can find more information and resources on the topic by visiting reputable medical websites or contacting a medical professional, such as those at https://onsitemedspa.com/med-spa-services-in-calabasas-ca/microneedling-treatment-in-calabases-ca/. I hope you find my advice helpful!
Give your opinion
Members are also commenting on...
Articles to discover...
10/25/2018 | News
09/21/2018 | News
02/26/2024 | News
02/24/2024 | News
02/11/2024 | News
02/09/2024 | News
02/03/2024 | Advice
You wish to be notified of new comments
You have been subscribed